# SDR SWAA2024090521562

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS767 PLUS 6INCH AND LBL21 TO RBL21 AT AFT CARGO COMPARTMENT 2024-473177<[01] REPLACED STRAP LOCATED BS767 PLUS 6 INCH AND LBL21 TO RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9; SRM 51-40-02-0G-0; DWG 146A7500 SHEET 85 REV A.;[02] REPLACED STRAP LOCATED BS767 PLUS 6 INCH AND LBL21 TO RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9; SRM 51-40-02-0G-0; DWG 146A7500 SHEET 85 REV A.
